# SDR VNAA2020110499910

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,222 hours, 31,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670946413
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 280 FLOORBEAM IS CRACKED.  REMOVED AND REPLACED RT SIDE FS 280 FLOOR BEAM, IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
